Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 27, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 30, 2016, 12:08 AM CDT for Anderson County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2016, 12:08 AM CDT (05:08 UTC)
- Expired
- Apr 30, 2016, 2:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Anderson County, TX
The radar
The Shreveport radar (KSHV), 183 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 1:37 AM CDT | FLASH FLOOD | Palestine, TX | FLOODED CARS IN DOWNTOWN PALESTINE. FLOODING AT LOOP 256 AND HIGHWAY 84. ROAD WASHED OUT AT SHAMROCK DRIVE NEAR WEST OAK STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 89 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 835 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 455 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.8
The text
As transmitted.
857
WGUS54 KFWD 300508
FFWFWD
TXC001-300730-
/O.NEW.KFWD.FF.W.0027.160430T0508Z-160430T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 AM CDT SAT APR 30 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ANDERSON COUNTY IN CENTRAL TEXAS...
* UNTIL 230 AM CDT
* AT 1207 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. TWO TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN WITH ANOTHER ONE OR TWO
INCHES POSSIBLE IN THE NEXT TWO HOURS. THIS RAINFALL WILL LEAD TO
EXCESSIVE WATER RUNOFF AND CAUSE FLASH FLOODING. LOW-LYING AREAS
ARE MOST VULNERABLE TO RAPIDLY RISING WATER. SOME LOW-WATER
CROSSINGS MAY FLOOD AND BECOME IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PALESTINE AND ELKHART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3173 9534 3151 9573 3153 9576 3156 9571
3163 9572 3165 9574 3160 9577 3164 9580
3168 9578 3169 9586 3172 9588 3205 9542
3199 9545 3196 9545 3193 9542 3185 9545
3182 9540 3176 9540 3173 9537
$$
STALLEY1 follow-up statement
767
WGUS74 KFWD 300726
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
226 AM CDT SAT APR 30 2016
TXC001-300736-
/O.EXP.KFWD.FF.W.0027.000000T0000Z-160430T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDERSON TX-
226 AM CDT SAT APR 30 2016
...THE FLASH FLOOD WARNING FOR CENTRAL ANDERSON COUNTY WILL EXPIRE AT
230 AM CDT...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3173 9534 3151 9573 3153 9576 3156 9571
3163 9572 3165 9574 3160 9577 3164 9580
3168 9578 3169 9586 3172 9588 3205 9542
3199 9545 3196 9545 3193 9542 3185 9545
3182 9540 3176 9540 3173 9537
$$
79What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 11:50 PM CDT, 18 minutes earlier.
Area forecast discussion, Apr 29, 11:50 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1150 PM CDT FRI APR 29 2016 .AVIATION... /06Z TAFS/ CONVECTIVE ACTIVITY HAS NOW SHIFTED EAST OF ALL NORTH CENTRAL TEXAS TAF SITES...WITH JUST A FEW LINGERING SHOWERS DEPARTING THE VICINITY OF WACO CURRENTLY. KEY FORECAST PROBLEM REMAINING OVERNIGHT CONCERNS THE RETURN OF LOW STRATUS INTO THE METROPLEX (AND LATER...WACO) TAF SITES. THE LEADING EDGE OF THE LOW CLOUD MASS OVER WESTERN OK HAS NOW MADE IT INTO BOWIE...AND EXPECT AT LEAST BROKEN MVFR CIGS TO BUILD INTO DFW-AREA SITES BY 10Z. BELIEVE THE BULK OF THESE CLOUDS WILL SHUNT NORTH OF THESE AIRPORTS...HOWEVER...SO EXPECT SKIES TO SCATTER OUT AFTER 14Z. MVFR CIGS WILL BE DELAYED A BIT AT WACO...ARRIVING BY 11Z AND DEPARTING BY 15Z. OTHERWISE...LIGHT NORTHWESTERLY FLOW WILL CONTINUE IN THE METROPLEX OVERNIGHT...AND THROUGH THE DAY SATURDAY. WACO WILL SEE A SHIFT TO NORTHWEST WINDS BY 11Z. BRADSHAW && .PREV DISCUSSION... /ISSUED 237 PM CDT FRI APR 29 2016/ TORNADO WATCH 124 FOR ALL BUT JACK...PALO PINTO...EASTLAND...STEPHENS AND YOUNG COUNTIES CONTINUES THROUGH 03Z/10 PM CDT THIS EVENING. NUMEROUS THUNDERSTORMS CONTINUE TO FIRE IN THE STRONG WAA SECTOR ACROSS THE SOUTHEAST HALF OF THE CWA...WITH OTHER DISCRETE CELLS FIRING ACROSS THE WESTERN COUNTIES AHEAD OF THE DRYLINE. THE ENVIRONMENT REMAINS RIPE FOR ALL MODES OF SEVERE WEATHER DUE TO ABUNDANT MOISTURE/SHEAR/AND INSTABILITY. ALL INTERESTS WITHIN THE WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH MID EVENING. STORMS MAY BE DISCRETE AND SUPERCELLULAR IN STRUCTURE OR OCCUR IN STORM CLUSTERS AS LARGE- SCALE ASCENT CONTINUE MOVE ACROSS THE SOUTHERN PLAINS THROUGH TONIGHT. BY EARLY EVENING...STORMS SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE MOVING ACROSS THOSE AREAS EAST OF EAST OF I-35/35E TONIGHT. MESO- LOW TYPE TORNADOES WILL CONTINUE TO BE POSSIBLE WELL INTO THE EVENING HOURS...CONSIDERING MOIST SURFACE DEW PTS IN THE LOWER 70S WHICH WILL RESULT IN LOW LCL/S AND CLOUD BASES. IN ADDITION...LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO REMAIN THREATS AS WELL. IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2 INCHES WITH ISOLATED 3 INCH AMOUNTS ACROSS OUR FAR SOUTHEAST COUNTIES POSSIBLE TONIGHT. IT/S A LITTLE LATE IN THE GAME FOR ANY FLASH FLOOD OR FLOOD WATCHES...BUT THESE AREAS WILL BE MONITORED CLOSELY FOR HYDROLOGIC WARNINGS IN ADDITION TO ALL THE SEVERE WEATHER WARNINGS. THE CURRENT MID LEVEL TROUGH NEGATIVELY ROTATING OUT OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO LIFT OUT PROGRESSIVELY TO THE EAST-NORTHEAST TONIGHT. SUBSEQUENTLY THE SURFACE LOW OVER NORTHWEST TX WILL ALSO LIFT RAPIDLY NORTHEAST INTO EASTERN KS AND WESTERN MO BY SUNRISE SATURDAY. A PACIFIC COLD FRONT WILL OVERTAKE THE DRYLINE EARLY SATURDAY MORNING AND EXIT OUT OF THE EASTERN COUNTIES BY MID-LATE MORNING. THIS WILL BRIEFLY MARK AND END TO RAIN CHANCES ACROSS NORTH-CENTRAL TX AS BRIEF SHORTWAVE RIDGING OCCURS ALOFT AND ALLOW FOR A BRIEF DRY PERIOD SATURDAY AFTERNOON THROUGH SUNDAY. A STRONG COLD FRONT ARRIVES LATE SATURDAY NIGHT AND SUNDAY...BUT WILL MAINLY COOL HIGHS INTO THE UPPER 60S AND 70S ACROSS THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT LATE SUNDAY AFTERNOON AND EVENING WITH THIS FRONT. ANOTHER STRONG MID-UPPER LEVEL TROUGH APPROACHES THE AREA SUNDAY NIGHT INTO MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN ON THE COOL SIDE OF THINGS THIS TIME AROUND...AS A STATIONARY FRONT SEPARATING VERY HUMID AND MOIST AIR WITH COOL AND MOIST AIR REMAINS SETTLED ACROSS SOUTH AND SOUTHWEST TEXAS. THIS TROUGH WILL EVEN BE MORE PROGRESSIVE AND LIFT QUICKLY TOWARD THE MISSISSIPPI RIVER VALLEY BY MONDAY EVENING. THE BEST RAIN CHANCES WILL OCCUR LATE SUNDAY NIGHT AND MONDAY...BUT RIGHT NOW THIS DOES NOT APPEAR TO BE A MAJOR HYDROLOGICAL EVENT...THOUGH ANY ADDITIONAL RAINFALL WILL AGGRAVATE ONGOING RIVER FLOODING ACROSS THE REGION. MID LEVEL INSTABILITY WILL STILL BE PRESENT OVER THE FRONTAL INVERSION...SO A FEW ELEVATED STRONG STORMS CONTAINING HAIL AND LIGHTNING CAN BE EXPECTED AS WE MOVE INTO MONDAY AND CONTINUE THROUGH MONDAY EVENING. SHORTWAVE RIDGING OR SEMI-DRY WNW FLOW ALOFT WILL DOMINATE WEATHER ACROSS THE SOUTHERN PLAINS TUESDAY THROUGH THE END OF NEXT WEEK. THE AREA SHOULD FINALLY GET TIME TO DRY OUT AND RECOVER FROM THESE CURRENT ROUNDS OF STORMS EXPECTED EITHER SIDE OF THE WEEKEND. TEMPERATURES WILL BE SEASONABLE AS WELL. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 64 80 58 78 58 / 50 10 5 5 40 WACO 65 82 58 80 58 / 60 10 5 10 50 PARIS 64 78 57 79 56 / 80 30 5 5 40 DENTON 59 77 54 76 55 / 40 5 5 5 40 MCKINNEY 61 79 56 77 56 / 60 10 5 5 40 DALLAS 65 81 59 79 58 / 50 10 5 5 40 TERRELL 65 81 57 79 58 / 70 20 5 5 40 CORSICANA 68 83 60 80 60 / 80 20 5 10 40 TEMPLE 65 84 60 81 60 / 60 10 10 10 50 MINERAL WELLS 57 78 54 75 55 / 30 5 5 10 50 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 29, 11:31 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1131 PM CDT FRI APR 29 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010445- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1131 PM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE GENERALLY ALONG AND SOUTHEAST OF A VAN TO MEXIA TO KILLEEN LINE THROUGH THE OVERNIGHT HOURS. THE MAIN HAZARDS WILL BE DAMAGING STRAIGHT LINE WINDS AND HAIL UP TO THE SIZE OF HALF DOLLARS. HEAVY RAIN MAY ALSO RESULT IN ISOLATED INSTANCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE RESULTING BOUNDARY MAY LINGER FAR EASTERN AREAS OF NORTH AND CENTRAL TEXAS SATURDAY. A LACK OF FORCING MAY LIMIT THE EXTENT AND INTENSITY OF THE ACTIVITY...THUS SEVERE WEATHER IS NOT EXPECTED SATURDAY. THE NEXT STORM SYSTEM APPROACHES SUNDAY NIGHT WITH THUNDERSTORM CHANCES RETURNING TO THE REGION SUNDAY NIGHT THROUGH MONDAY NIGHT...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT DURING THIS PERIOD APPEARS LOW...BUT NOT ZERO. STRONGER STORMS WOULD LIKELY CONTAIN SOME HAIL AND FREQUENT LIGHTNING. BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... FORMAL ACTIVATION OF STORM SPOTTERS IS UNLIKELY THROUGH THE OVERNIGHT HOURS...BUT TIMELY REPORTS OF HAIL...DAMAGING WINDS OR FLOODING ARE APPRECIATED. BAIN
In the hours before
Local storm report, Apr 29, 9:14 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TORNADO 5 SE IREDELL 31.93N 97.81W
04/29/2016 BOSQUE TX EMERGENCY MNGR
DELAYED REPORT -- RECEIVED VIDEO CONFIRMATION OF A WEAK
TORNADO 5 SE OF IREDELL.
HERNANDEZSpecial weather statement, Apr 29, 9:35 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 PM CDT FRI APR 29 2016
TXZ121>123-135-300330-
RAINS TX-KAUFMAN TX-VAN ZANDT TX-HENDERSON TX-
935 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT...NORTHERN HENDERSON...
RAINS AND SOUTHEASTERN KAUFMAN COUNTIES UNTIL 1030 PM CDT...
AT 935 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LAKE TAWAKONI STATE PARK TO TOOL. MOVEMENT
WAS EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ATHENS...GUN BARREL CITY...CANTON...WILLS POINT...GRAND SALINE...MABANK...
CHANDLER...VAN...TOOL...SEVEN POINTS...EDGEWOOD...EMORY...BROWNSBORO...
EUSTACE...EAST TAWAKONI...FRUITVALE...EDOM...ENCHANTED OAKS...CANEY CITY
AND LAKE TAWAKONI STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3222 9548 3222 9621 3224 9623 3266 9607
3284 9608 3284 9593 3288 9599 3298 9594
3297 9567 3272 9564 3268 9559 3248 9560
3235 9545 3229 9545
TIME...MOT...LOC 0235Z 257DEG 39KT 3287 9598 3230 9618
STALLEYLocal storm report, Apr 29, 9:52 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 1.5 NW TEMPLE 31.12N 97.37W
04/29/2016 E1.75 INCH BELL TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTED BY AMATEUR RADIO 1.5 MILES
NORTHWEST OF TEMPLESpecial weather statement, Apr 29, 10:16 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1016 PM CDT FRI APR 29 2016 TXZ160-300415- FALLS TX- 1016 PM CDT FRI APR 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FALLS COUNTY UNTIL 1115 PM CDT... AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRUCEVILLE-EDDY...OR 13 MILES NORTHEAST OF TEMPLE...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARLIN...LOTT AND GOLINDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3110 9715 3128 9727 3152 9680 3131 9666 TIME...MOT...LOC 0315Z 242DEG 26KT 3123 9719 STALLEY
Special weather statement, Apr 29, 11:18 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 PM CDT FRI APR 29 2016
TXZ158-160-174-300515-
BELL TX-MILAM TX-FALLS TX-
1118 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELL...FALLS AND
NORTHWESTERN MILAM COUNTIES UNTIL 1215 AM CDT...
AT 1118 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF ROGERS...OR 11 MILES SOUTHEAST OF TEMPLE...MOVING EAST
AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TEMPLE...MARLIN...LITTLE RIVER-ACADEMY...ROSEBUD...ROGERS...HOLLAND...LOTT...
GOLINDA AND BUCKHOLTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3074 9728 3081 9745 3084 9750 3139 9706
3141 9703 3122 9661 3110 9683 3108 9681
3106 9682 3066 9724
TIME...MOT...LOC 0418Z 265DEG 21KT 3103 9719
STALLEYSpecial weather statement, Apr 29, 11:28 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT FRI APR 29 2016
TXZ148-300530-
ANDERSON TX-
1128 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ANDERSON COUNTY UNTIL
1230 AM CDT...
AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALESTINE...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALESTINE AND ELKHART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3154 9565 3151 9573 3153 9576 3156 9571
3163 9572 3165 9573 3165 9574 3160 9577
3163 9580 3168 9578 3167 9581 3170 9585
3205 9543 3185 9545 3182 9540 3176 9540
3168 9528 3161 9526
TIME...MOT...LOC 0428Z 227DEG 25KT 3180 9555
STALLEYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 64 min |
| Apr 29, 7:58 PM CDT | Special Weather Statement | FWD | Johnson | 32 min |
| Apr 29, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 64 min |
| Apr 29, 8:26 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 64 min |
| Apr 29, 8:33 PM CDT | Special Weather Statement | FWD | Lampasas | 57 min |
| Apr 29, 8:36 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 3 hr |
| Apr 29, 8:41 PM CDT | Special Weather Statement | FWD | McLennan | 64 min |
| Apr 29, 9:02 PM CDT | Special Weather Statement | FWD | Bell | 58 min |
| Apr 29, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 39 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 63 min |
| Apr 29, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 61 min |
| Apr 29, 9:28 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 9:35 PM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 55 min |
| Apr 29, 9:41 PM CDT | River Flood Warning | FWD | Delta, Lamar | 21 hr |
| Apr 29, 10:16 PM CDT | Special Weather Statement | FWD | Falls | 59 min |
| Apr 29, 10:18 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 35 min |
| Apr 29, 10:57 PM CDT | Areal Flood Advisory | FWD | Bell, Falls | 2 hr |
| Apr 29, 11:18 PM CDT | Special Weather Statement | FWD | Falls | 57 min |
| Apr 29, 11:28 PM CDT | Special Weather Statement | FWD | Anderson | 62 min |
| Apr 29, 11:48 PM CDT | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Apr 30, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Leon | 64 min |
| Apr 30, 1:11 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 64 min |
| Apr 30, 3:06 AM CDT | River Flood Warning | FWD | Leon, Robertson | 65 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.